Journal of Graph Theory

Cover image for Vol. 69 Issue 4

April 2012

Volume 69, Issue 4

Pages 356–470

  1. Original Articles

    1. Top of page
    2. Original Articles
    1. Convex excess in partial cubes (pages 356–369)

      Sandi Klavžar and Sergey Shpectorov

      Article first published online: 3 MAR 2011 | DOI: 10.1002/jgt.20589

    2. Variations on cops and robbers (pages 383–402)

      Alan Frieze, Michael Krivelevich and Po-Shen Loh

      Article first published online: 18 FEB 2011 | DOI: 10.1002/jgt.20591

    3. A Planar linear arboricity conjecture (pages 403–425)

      Marek Cygan, Jian-Feng Hou, Łukasz Kowalik, Borut Lužar and Jian-Liang Wu

      Article first published online: 3 MAR 2011 | DOI: 10.1002/jgt.20592

    4. Tight products and graph expansion (pages 426–440)

      Amit Daniely and Nathan Linial

      Article first published online: 18 FEB 2011 | DOI: 10.1002/jgt.20593

    5. Characterization of edge-transitive 4-valent bicirculants (pages 441–463)

      István Kovács, Boštjan Kuzman, Aleksander Malnič and Steve Wilson

      Article first published online: 3 MAR 2011 | DOI: 10.1002/jgt.20594

    6. Group connectivity of complementary graphs (pages 464–470)

      Xinmin Hou, Hong-Jian Lai, Ping Li and Cun-Quan Zhang

      Article first published online: 9 FEB 2011 | DOI: 10.1002/jgt.20595

SEARCH

SEARCH BY CITATION